Alert archive / New Mexico / High Wind Warnings in 2010

High Wind Warning 4, NWS El Paso, TX

April 28, 2010

NWS El Paso, TX issued this high wind warning at Apr 28, 2010, 2:12 PM MDT. It took effect at Apr 29, 2010, 12:00 PM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2010, 2:12 PM MDT (20:12 UTC)
In effect from
Apr 29, 2010, 12:00 PM MDT
Expired
Apr 30, 2010, 12:00 AM MDT
In force
12 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WWUS74 KEPZ 282012
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
212 PM MDT WED APR 28 2010

...MAJOR WIND STORM POSSIBLE ON THURSDAY...

.A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE INTO
THE SOUTHWESTERN UNITED STATES ON THURSDAY AND THURSDAY NIGHT
GENERATING STRONG WINDS OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS. SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS OVER 60 MPH ACROSS MUCH OF THE REGION. HOWEVER WIND
GUSTS MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN
SLOPES. BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS. THE HIGH WINDS MAY CAUSE
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.

NMZ022-023-025-030>032-290300-
/O.UPG.KEPZ.HW.A.0004.100429T1800Z-100430T0200Z/
/O.NEW.KEPZ.HW.W.0004.100429T1800Z-100430T0200Z/
/O.CON.KEPZ.WI.Y.0012.000000T0000Z-100429T0300Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...DEMING...
LAS CRUCES
212 PM MDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT
THIS EVENING.

A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE INTO
THE SOUTHWESTERN UNITED STATES ON THURSDAY AND THURSDAY NIGHT
GENERATING STRONG WINDS OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS. SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS OVER 60 MPH ACROSS MUCH OF THE REGION. HOWEVER WIND
GUSTS MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN
SLOPES. BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS INCLUDING ALONG INTERSTATE 10
NEAR LAS CRUCES...DEMING AND LORDSBURG. THE HIGH WINDS MAY CAUSE 
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ055-056-290300-
/O.UPG.KEPZ.HW.A.0004.100429T1800Z-100430T0200Z/
/O.NEW.KEPZ.HW.W.0004.100429T1800Z-100430T0600Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
212 PM MDT WED APR 28 2010

...HIGH WIND WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT MDT
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON
THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT. 

A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE INTO
THE SOUTHWESTERN UNITED STATES ON THURSDAY AND THURSDAY NIGHT
GENERATING STRONG WINDS OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS. SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS OVER 60 MPH ACROSS MUCH OF THE REGION. HOWEVER WIND
GUSTS MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN
SLOPES. BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS. THE HIGH WINDS MAY CAUSE
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ024-290300-
/O.UPG.KEPZ.HW.A.0004.100429T1800Z-100430T0200Z/
/O.NEW.KEPZ.HW.W.0004.100429T1800Z-100430T0200Z/
TULAROSA BASIN/SOUTHERN DESERT-
INCLUDING THE CITY OF...ALAMOGORDO
212 PM MDT WED APR 28 2010

...HIGH WIND WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE INTO
THE SOUTHWESTERN UNITED STATES ON THURSDAY AND THURSDAY NIGHT
GENERATING STRONG WINDS OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS. SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS OVER 60 MPH ACROSS MUCH OF THE REGION. HOWEVER WIND
GUSTS MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN
SLOPES. BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS. THE HIGH WINDS MAY CAUSE
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ROGASH
3 follow-up statements
744 
WWUS74 KEPZ 290304
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
904 PM MDT WED APR 28 2010

...MAJOR WIND STORM POSSIBLE ON THURSDAY...

.A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE INTO THE
SOUTHWESTERN UNITED STATES ON THURSDAY AND THURSDAY NIGHT
GENERATING STRONG WINDS OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS. SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS OVER 60 MPH ACROSS MUCH OF THE REGION. HOWEVER WIND
GUSTS MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN
SLOPES. BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS. THE HIGH WINDS MAY CAUSE
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.

NMZ022-023-025-030>032-291400-
/O.EXP.KEPZ.WI.Y.0012.000000T0000Z-100429T0300Z/
/O.CON.KEPZ.HW.W.0004.100429T1800Z-100430T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...DEMING...
LAS CRUCES
904 PM MDT WED APR 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING
REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY. 

A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE INTO THE
SOUTHWESTERN UNITED STATES ON THURSDAY AND THURSDAY NIGHT
GENERATING STRONG WINDS OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS. SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS OVER 60 MPH ACROSS MUCH OF THE REGION. HOWEVER WIND
GUSTS MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN
SLOPES. BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS INCLUDING ALONG INTERSTATE 10
NEAR LAS CRUCES...DEMING AND LORDSBURG. THE HIGH WINDS MAY CAUSE
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ055-056-291400-
/O.CON.KEPZ.HW.W.0004.100429T1800Z-100430T0600Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
904 PM MDT WED APR 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO
MIDNIGHT MDT THURSDAY NIGHT...

A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE INTO THE
SOUTHWESTERN UNITED STATES ON THURSDAY AND THURSDAY NIGHT
GENERATING STRONG WINDS OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS. SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS OVER 60 MPH ACROSS MUCH OF THE REGION. HOWEVER WIND
GUSTS MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN
SLOPES. BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS. THE HIGH WINDS MAY CAUSE
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ024-291400-
/O.CON.KEPZ.HW.W.0004.100429T1800Z-100430T0200Z/
TULAROSA BASIN/SOUTHERN DESERT-
INCLUDING THE CITY OF...ALAMOGORDO
904 PM MDT WED APR 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY...

A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE INTO THE
SOUTHWESTERN UNITED STATES ON THURSDAY AND THURSDAY NIGHT
GENERATING STRONG WINDS OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS. SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS OVER 60 MPH ACROSS MUCH OF THE REGION. HOWEVER WIND
GUSTS MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN
SLOPES. BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS. THE HIGH WINDS MAY CAUSE
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
201 
WWUS74 KEPZ 291300
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
700 AM MDT THU APR 29 2010

...VERY STRONG WIND STORM ACROSS SOUTHERN NEW MEXICO AND FAR WEST
TEXAS TODAY...

.A DEEP UPPER LOW PRESSURE SYSTEM WILL DROP OVER NEW MEXICO AND
WESTERN TEXAS TODAY AND PUSH A COLD FRONT THROUGH THE REGION
TONIGHT. THIS SLOWLY EVOLVING SYSTEM WILL LINGER TO GENERATE
STRONG TO VERY STRONG WINDS ACROSS THE AREA THROUGH THE WEEKEND.
THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING.
SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AS HIGH AS 45 MPH
WITH GUSTS OVER 60 MPH OVER MUCH OF THE REGION. HOWEVER WIND GUSTS
MAY EXCEED 80 MPH AT A FEW LOCATIONS ALONG THE EASTERN SLOPES.
WIDESPREAD BLOWING SAND AND DUST WILL ALSO REDUCE VISIBILITIES TO
UNDER A HALF MILE OVER SOME AREAS. THE HIGH WINDS MAY CAUSE
PROPERTY INCLUDING BUILDING DAMAGE AND CREATE DANGEROUS TRAVEL
CONDITIONS.

TXZ055-056-300200-
/O.CON.KEPZ.HW.W.0004.100429T1800Z-100430T0600Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
700 AM MDT THU APR 29 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT MDT TONIGHT...

INCREASING WINDS THIS MORNING WILL BECOME VERY STRONG DURING THE
AFTERNOON AND EVENING HOURS. SUSTAINED SOUTHWEST WINDS 35 TO 45
MPH GUSTING TO AROUND 60 MPH THIS AFTERNOON AND EARLY EVENING.
SOME EAST SLOPE LOCATIONS AND MOUNTAIN PASSES COULD SEE WIND GUSTS
EXCEEDING 80 MPH. WIDESPREAD BLOWING DUST MAY REDUCE VISIBILITIES TO
UNDER 1 MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
WITH SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH.
WINDS THIS STRONG HAVE THE POTENTIAL TO CAUSE STRUCTURAL
PROPERTY DAMAGE. BUFFETING GUSTS WILL MAKE TRAVEL DIFFICULT AND
MAY UPSET HIGH PROFILE VEHICLES. VISIBILITIES WILL BE REDUCED TO
DANGEROUS LIMITS FURTHER MAKING TRAVEL HAZARDOUS.

&&

$$

NMZ022>025-030>032-300200-
/O.CON.KEPZ.HW.W.0004.100429T1800Z-100430T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES
700 AM MDT THU APR 29 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
MDT THIS EVENING...

INCREASING WINDS THIS MORNING WILL BECOME VERY STRONG DURING THE
AFTERNOON AND EVENING HOURS. SUSTAINED SOUTHWEST WINDS 35 TO 45
MPH GUSTING TO AROUND 60 MPH THIS AFTERNOON AND EARLY EVENING.
SOME EAST SLOPE LOCATIONS AND MOUNTAIN PASSES COULD SEE WIND GUSTS
EXCEEDING 80 MPH. WIDESPREAD BLOWING DUST MAY REDUCE VISIBILITIES TO
UNDER 1 MILE. WINDS THIS STRONG HAVE THE POTENTIAL TO CAUSE
STRUCTURAL PROPERTY DAMAGE. BUFFETING GUSTS WILL MAKE TRAVEL
DIFFICULT AND MAY UPSET HIGH PROFILE VEHICLES. VISIBILITIES WILL
BE REDUCED TO DANGEROUS LIMITS FURTHER MAKING TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
WITH SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH.
WINDS THIS STRONG HAVE THE POTENTIAL TO CAUSE STRUCTURAL
PROPERTY DAMAGE. BUFFETING GUSTS WILL MAKE TRAVEL DIFFICULT AND
MAY UPSET HIGH PROFILE VEHICLES. VISIBILITIES WILL BE REDUCED TO
DANGEROUS LIMITS FURTHER MAKING TRAVEL HAZARDOUS.

&&

$$

BIRD
374 
WWUS74 KEPZ 300156
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
756 PM MDT THU APR 29 2010

...VERY STRONG WINDS TO GRADUALLY SUBSIDE TONIGHT...

.A DEEP UPPER LOW PRESSURE SYSTEM CONTINUES OVER SOUTHERN NEW
MEXICO AND WEST TEXAS THIS EVENING AS A SURFACE COLD FRONT MOVES
SOUTHEAST THROUGH THE REGION. WINDS WILL SLOWLY SUBSIDE BEHIND THE
FRONT BUT AREAS ON THE EAST SLOPES OF THE FRANKLIN...ORGAN...HUECO
AND SOUTHERN SACRAMENTO MOUNTAINS MAY SEE WIND GUSTS GREATER THAN
60 MPH UNTIL MIDNIGHT. VISIBILITIES SHOULD IMPROVE RAPIDLY THIS
EVENING AS DUST SOURCE REGIONS BECOME LESS ACTIVE AND THE AIR
BECOMES MORE STABLE OVERNIGHT.

NMZ024-025-032-301200-
/O.CAN.KEPZ.HW.W.0004.000000T0000Z-100430T0200Z/
/O.NEW.KEPZ.HW.W.0005.100430T0200Z-100430T0600Z/
/O.NEW.KEPZ.WI.Y.0013.100430T0600Z-100430T1200Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT...
TIMBERON...LAS CRUCES
756 PM MDT THU APR 29 2010

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT
MDT TONIGHT. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT FRIDAY. 

WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DECREASE TO 20
TO 30 MPH WITH GUSTS TO 45 MPH AFTER MIDNIGHT AND 15 TO 25 MPH
WITH GUSTS TO 35 MPH TOWARD DAYBREAK FRIDAY. VISIBILITIES SHOULD
IMPROVE TO GREATER THAN 5 MILES BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH OR GUSTS OF 58 MPH OR MORE WHICH CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ022-023-030-031-301200-
/O.CAN.KEPZ.HW.W.0004.000000T0000Z-100430T0200Z/
/O.NEW.KEPZ.WI.Y.0013.100430T0200Z-100430T1200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
LORDSBURG...DEMING
756 PM MDT THU APR 29 2010

...WIND ADVISORY IN EFFECT UNTIL 6 AM MDT FRIDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MDT
FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH DECREASING TO 15 TO
25 MPH WITH GUSTS TO 35 MPH TOWARD DAYBREAK FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ055-056-301200-
/O.NEW.KEPZ.WI.Y.0013.100430T0600Z-100430T1200Z/
/O.CON.KEPZ.HW.W.0004.000000T0000Z-100430T0600Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
756 PM MDT THU APR 29 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM MDT FRIDAY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL
MIDNIGHT MDT TONIGHT. 

WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DECREASE TO 20
TO 30 MPH WITH GUSTS TO 45 MPH AFTER MIDNIGHT AND 15 TO 25 MPH
WITH GUSTS TO 35 MPH TOWARD DAYBREAK FRIDAY. VISIBILITIES SHOULD
IMPROVE TO GREATER THAN 5 MILES BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH OR GUSTS OF 58 MPH OR MORE WHICH CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Apr 28, 1:20 PM MDT, 52 minutes earlier.

Area forecast discussion, Apr 28, 1:20 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
120 PM MDT WED APR 28 2010

.SYNOPSIS...
A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS THE
SOUTHWESTERN UNITED STATES THE NEXT FEW DAYS. THIS STORM WILL
BRING VERY WINDY CONDITIONS ON THURSDAY WITH COOLER AND
OCCASIONALLY WINDY CONDITIONS FRIDAY AND SATURDAY. THERE WILL ALSO
BE A FEW LOWLAND RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS ACROSS THE
BORDERLAND THIS WEEKEND. HIGH PRESSURE WILL CAUSE WARMER DRIER
WEATHER LATER NEXT WEEK.

&&

.DISCUSSION...
DEEP UPPER TROUGH NOW COVERS THE WESTERN UNITED STATES WITH
LARGER SCALE VORTEX EXPECTED TO AMPLIFY AND EXPAND THROUGH
THURSDAY. FOR THE REMAINDER OF THE WEEKEND THIS SYSTEM WILL REMAIN
OVER THE WEST WITH SERIES OF WAVES ROTATING AROUND THE PRIMARY
AXIS. INCREASING DOWN SLOPE WINDS HAVE ALREADY DEVELOPED WELL
DEFINED LEE SURFACE TROUGH WHICH EXTENDS THROUGH EASTERN NEW
MEXICO. THIS FEATURE PLUS WARM TEMPERATURES AND DEEP MIXING ARE
CONTRIBUTING TO WINDY CONDITIONS THIS AFTERNOON.

EMBEDDED SHORT WAVE WILL MOVE ACROSS NEW MEXICO THURSDAY AFTERNOON
AND EVENING WITH DIVERGENCE ALOFT...200 MB WARM ADVECTION AND
DOWN SLOPE FLOW GENERATING DEEP LEE CYCLOGENESIS OVER THE TEXAS
PANHANDLE. THUS SURFACE PRESSURES WILL FALL AROUND 12 MB ACROSS
THE CWA TOMORROW. WHILE LEE CYCLONE STRENGTHENS SURFACE PRESSURE
GRADIENTS FLOW ALOFT ALSO INTENSIFIES WITH 80 TO 90 KT WIND SPEEDS
AT 500 MB FROM LATE AFTERNOON INTO THE EVENING. MIXING HEIGHTS TO
650 MB WILL ALLOW STRONGER FLOW ALOFT TO PENETRATE TO THE SURFACE
RESULTING IN A HIGH WIND EVENT THURSDAY. INVERSION AROUND 600 MB
WILL ALSO INDUCE ESPECIALLY HIGH WIND GUSTS ALONG THE EASTERN
SLOPES INCLUDING EASTERN PORTIONS OF EL PASO. THUS THE WIND WATCH
HAS BEEN UPGRADED TO A WARNING.

UPPER WAVE AND A RATHER STRONG COLD FRONT WILL MOVE ACROSS THE CWA
LATE THURSDAY WITH COLD ADVECTION LOWERING FRIDAYS HIGH
TEMPERATURES 15 TO 20 DEGREES. GRADIENTS WILL ALSO REMAIN STRONG
ENOUGH FOR WINDY CONDITIONS AGAIN ON FRIDAY THOUGH WIND SPEEDS
WILL BE NEAR ADVISORY LEVELS AT MOST. BUT ANOTHER UPPER WAVE WITH
A POSSIBLE CLOSED LOW WILL MOVE ACROSS ARIZONA INTO NEW MEXICO
LATER FRIDAY AND SATURDAY WITH THIS FEATURE PRODUCING ISOLATED
LOWLAND RAIN SHOWERS AND EVEN SOME HIGHER MOUNTAIN SNOW SHOWERS
OVER THE WEEKEND.

LONGER RANGE GUIDANCE SUGGESTS WEST TO NORTHWEST FLOW ALOFT WILL
FINALLY BRING WARMER DRY WEATHER BY NEXT WEDNESDAY.

&&

.AVIATION...VALID 29/00Z-30/00Z.
WESTERLY WINDS OF 15-25KTS WITH GUSTS TO 30KTS WILL SLOWLY DECREASE
THRU 06Z. WEST TO SOUTHWEST WINDS WILL INCREASE QUICKLY AFTER 14Z
WITH 25-40G50KTS LIKELY THRU THE REMAINDER OF THE PERIOD. COULD SEE
SOME GUSTS OVER 60KTS ON EAST SLOPES OF MTS AND MOST NOTABLE AT
KELP. BLDU WILL ALSO BECOME A FACTOR AFTER 14Z WITH SOME AREAS
SEEING VSBYS NEAR ZERO AT TIMES. FEW-SCT200-250 WILL GIVE WAY TO SKC
BY 12Z.

&&

.FIRE WEATHER...
WINDY AND DRY CONDITIONS WILL CONTINUE ACROSS MUCH OF THE AREA
THROUGH FRIDAY AS A STRONG PACIFIC STORM SYSTEM MOVES ACROSS THE
ROCKIES. RED FLAG CONDITIONS LIKELY FOR THURSDAY AGAIN WITH A
WARNING NOW IN EFFECT...HIGHER ELEVATIONS OF THE GILA COULD SEE
MINIMUM RELATIVE HUMIDITIES JUST ABOVE CRITICAL VALUES BUT LOWER
ELEVATIONS WILL LIKELY EXPERIENCE RED FLAG CONDITIONS. TEMPERATURES
WILL BE MUCH COOLER ON FRIDAY THAN THURSDAY...BUT AREAS ALONG AND
EAST OF THE RIO GRANDE COULD CONTINUE TO BE NEAR CRITICAL VALUES.
TEMPERATURES WILL START TO REBOUND SLOWLY EARLY NEXT WEEK WITH MUCH
LIGHTER WINDS FOR SUNDAY BUT MORE BREEZY CONDITIONS RETURNING FOR
MONDAY THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 64  84  55  68  46 /   0   0  10  10  10
SIERRA BLANCA TX        57  81  52  66  45 /   0   0  10  10  10
LAS CRUCES              56  82  51  66  41 /   0   0  10  10  10
ALAMOGORDO              62  78  49  64  39 /   0   0  10  10  10
CLOUDCROFT              41  55  33  41  25 /   0   0  20  20  20
TRUTH OR CONSEQUENCES   55  76  47  63  38 /   0   0  10  10  10
SILVER CITY             50  65  38  54  35 /   0  10  20  20  20
DEMING                  53  79  47  64  39 /   0   0  10  10  10
LORDSBURG               48  75  42  63  40 /   0   0  10  10  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM NOON TO 8 PM MDT THURSDAY FOR NMZ022>025-
     030>032.

     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ110>113.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR NMZ110>113.

     WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR NMZ022-023-025-
     030>032.

TX...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR TXZ055-056.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR TXZ055-056.

     HIGH WIND WARNING FROM NOON THURSDAY TO MIDNIGHT MDT THURSDAY
     NIGHT FOR TXZ055-056.

&&

05 ROGASH/GRZYWACZ
Hazardous weather outlook, Apr 28, 6:30 AM MDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
630 AM MDT WED APR 28 2010

NMZ022>025-030>032-TXZ055-056-291200-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
630 AM MDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER A WIND
ADVISORY IS IN EFFECT THIS AFTERNOON FOR HIDALGO...GRANT...LUNA...
DONA ANA...SIERRA...AND THE SACRAMENTO MOUNTAINS FOR WINDS 30 MPH
GUSTING TO 40 MPH.  THERE IS POTENTIAL FOR AREAS OF PATCHY BLOWING
DUST THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY WINDY CONDITIONS THURSDAY.  WIND SPEEDS OF 45 MPH WITH GUSTS
OVER 60 MPH COULD BE DAMAGING TO STRUCTURES AND BLOWING DUST WILL
HAMPER TRAVEL. A HIGH WIND WATCH IS IN EFFECT FOR THE ENTIRE
FORECAST AREA FOR THURSDAY.  IT WILL LIKELY BE UPGRADED TO A HIGH
WIND WARNING TODAY. STRONG WINDS WILL CONTINUE FRIDAY. A PACIFIC
COLD FRONT WILL COOL TEMPERATURES FRIDAY AND SATURDAY AND A
SHORTWAVE DISTURBANCE WILL BRING SLIGHT CHANCES FOR RAIN/STORMS/HIGH
MOUNTAIN SNOW FRIDAY AFTERNOON AND SATURDAY. BREEZY TO WIND
CONDITIONS WILL CONTINUE THROUGH THE WEEKEND AS THE MAIN UPPER
TROUGH REMAINS OVER THE WESTERN U.S. NEXT WEEK THE SYSTEM IS PROGED
TO LIFT AWAY FROM THE AREA. THIS WILL BRING LIGHTER WINDS...MILD
TEMPERATURES...AND DRY CONDITIONS FOR MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 4:52 AM MDTWind AdvisoryEPZ16 hr
Apr 28, 2:11 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more32 hr

Nearby

High Wind Warnings in New Mexico, 2010High Wind Warnings in Texas, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.